It's driving me crazy,have been tested for all the basic so I know it isn't a symptom to any thing. I drink a lot of fludis, take all my vitamins and I exercise,I've lost 32lbs,starting weight 242 ,I just turn 30 two months ago I never had this problem before until now.Is this going to be long term,or will it eventually pass....soon. Its making me regret the whole procedure and I lose weight very slow I stall for weeks just to lose 1-2lbs im grateful but I rather not start a fire in my pants!
We usually give antibiotics before surgery; some patients are sensitive to antibiotics and develop a vaginal yeast infection whenever they take antibiotics. This could certainly cause the symptoms your are describing. Check with your gynecologist.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.